# SDR DALA1104396312

- Difficulty date: January 20, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 497,476 hours, 6,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MX FOUND THE RT FWD EXTERIOR EMERGENCY LIGHT INOPERATIVE. MX REPLACED THE POWER SUPPLY M7919 AND BATTERY.  OPS CHECK WAS GOOD.
